Regístrese
Buscar en
Revista Española de Anestesiología y Reanimación (English Edition)
Toda la web
Inicio Revista Española de Anestesiología y Reanimación (English Edition) Kounis syndrome after rocuronium administration
Journal Information
Vol. 65. Issue 6.
Pages 343-346 (June - July 2018)
Share
Share
Download PDF
More article options
ePub
Visits
0
Vol. 65. Issue 6.
Pages 343-346 (June - July 2018)
Case report
DOI: 10.1016/j.redare.2017.12.014
Kounis syndrome after rocuronium administration
Síndrome de Kounis tras administración de rocuronio
Visits
0
B. del Val Villanueva
Corresponding author
, S. Telletxea Benguria, I. González-Larrabe, J.M. Suárez Romay
Servicio de Anestesiología y Reanimación, Hospital de Galdakao-Usánsolo, Galdakao, Vizcaya, Spain
This item has received
0
Visits
Article information
Abstract
Full Text
Bibliography
Download PDF
Statistics
Tables (1)
Table 1. Serum levels of tryptase after induction, at 2h and at 20-days.
Abstract

Kounis syndrome encompasses concepts including angina and allergic infarction described in relation to exposure to different allergens. The aim of this article is to describe a case of Kounis Syndrome type II after exposure to rocuronium as well as the patholophysiology and the treatment of this syndrome.

Keywords:
Kounis
Allergic myocardial infarction
Allergic angina
Rocuronium
Hypersensitivity
Anaphylaxis
Resumen

El síndrome de Kounis engloba conceptos entre los que se incluyen la angina e infarto alérgico descritos en relación con la exposición a diferentes alérgenos. El objetivo de este artículo es describir un caso de síndrome de Kounis tipo ii tras la exposición a rocuronio así como la fisiopatología y tratamiento de este síndrome.

Palabras clave:
Kounis
Infarto de miocardio alérgico
Angina alérgica
Rocuronio
Hipersensibilidad
Anafilaxia

Article

These are the options to access the full texts of the publication Revista Española de Anestesiología y Reanimación (English Edition)
Subscriber
Subscriber

If you already have your login data, please click here .

If you have forgotten your password you can you can recover it by clicking here and selecting the option “I have forgotten my password”
Subscribe
Subscribe to

Revista Española de Anestesiología y Reanimación (English Edition)

Contact
Phone for subscriptions and reporting of errors
From Monday to Friday from 9 a.m. to 6 p.m. (GMT + 1) except for the months of July and August which will be from 9 a.m. to 3 p.m.
Calls from Spain
932 415 960
Calls from outside Spain
+34 932 415 960
E-mail
Article options
Tools
es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos

es en pt
Política de cookies Cookies policy Política de cookies
Utilizamos cookies propias y de terceros para mejorar nuestros servicios y mostrarle publicidad relacionada con sus preferencias mediante el análisis de sus hábitos de navegación. Si continua navegando, consideramos que acepta su uso. Puede cambiar la configuración u obtener más información aquí. To improve our services and products, we use "cookies" (own or third parties authorized) to show advertising related to client preferences through the analyses of navigation customer behavior. Continuing navigation will be considered as acceptance of this use. You can change the settings or obtain more information by clicking here. Utilizamos cookies próprios e de terceiros para melhorar nossos serviços e mostrar publicidade relacionada às suas preferências, analisando seus hábitos de navegação. Se continuar a navegar, consideramos que aceita o seu uso. Você pode alterar a configuração ou obter mais informações aqui.